# SDR WRLADRC0120

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 417T400001BB9
- Condition: Deteriorated
- Location: Bs 1821-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANELS BS 1821-2007 FOUND DETERIORATED AS FOLLOWS, NR 291AF, 291CF, 291DF, 293FF, 292DF, 292CF, 292AF AND 293NF.  PANELS FABRICATED AS PER DWG AGA 7072, 7075,7102, 8070 AND 8008 AND INSTALLED AS PER MD11 MM 53-21-04 REV 27.  (M)
